# SDR UPS07849763

- Difficulty date: April 17, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Part number: SAA3644046501
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LOWER FRONT SPAR CAP BRACKET IS CRACKED IN 2 PLACES BETWEEN XRS 463-428 NR 1 ALT.  REMOVED, FABRICATED AND INSTALLED BRACKET IN NR 1 ALT TANK IAW SRM 51-01-20D, 51-03-02, AND DWG 76335150001.
